# SDR IPXA09556573

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 111101020714
- Part serial: CV001637
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT WAS ENVELOPED WITH SMOKE UPON ARRIVAL TO A/C.  A/C ELECTRICAL POWER WAS BEING PROVIDED BY GROUND SERVICE BUS.  THE MAIN BATTERY SWITCH WAS OFF AND THE PACKS WERE NOT RUNNING.  FOUND STATIC INVERTER WITH EVIDENCE OF BURNING.  REPLACED STATIC INVERTER PER AMM 24-33-03-4.
